# SDR DALA13043230188

- Difficulty date: September 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 79,000 hours, 11,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHT OUT AT 4TH AND 5TH POS FROM FWD.  REPLACED BATTERY  PACK IAW AMM 33-51.   PERFORMED OPS TEST AND FOUND NORMAL.
